# SDR 9JLA2020121827618

- Difficulty date: December 14, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N25PP
- Make and model: Cessna 560XL
- Aircraft serial: 5605671
- Aircraft time: 3,671 hours, 3,023 cycles
- Engine: Pwc PW545B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 66140063
- Condition: Damaged
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS DISCOVERED DURING A ROUTINE CHECK SOOT AROUND THE ACCESS PANEL FURTHER INVESTIGATION DETERMINED THAT THE LEFT ENGINE RUDDER-BIAS BLEEDAIR LINE HAD A HOLE CAUSED BY PROLONGED CONTACT WITH CAMLOCK RECEPTACLE FOR PANEL 321AAL IN THE AFT BAGGAGE BAY. P/N 6614006-3 THE TUBE ASSY WAS REPLACED AND POSITIONED SO NOT TO INTERFERE WITH STRUCTURE. THE AIRCRAFT WAS RETURNED TO SERVICE.
